# SDR GTIA2019004013257

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 24,033 hours, 10,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF ABOUT 15000 FROM DTW HAD A FUME EVENT-PERFORMED TSM 05-50-00-810-831-A SUSPECT ODOR SOURCE FROM PACK 1 REF LOGPAGE 2459645-1
